# SDR REXA2015010900013

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,427 hours, 16,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Frozen
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT PASSENGER DOOR MAKES LOUD SQUEELING NOISE IN FLIGHT.  REMOVED ICE AND DEBRIS FROM LOWER DOOR SEAL AREA.  CLEANED DOOR SEAL PRESSURIZED AIRCRAFT, REF AMM 21-32-00, NO LEAKS NOTED.
